MathSciNet Relay Station
MathSciNet bibliographic data
MR1618408 11P21 (11H06 11R04)
Nikishin, N. A.; Skriganov, M. M. On the distribution of algebraic numbers in parallelotopes. (Russian) Algebra i Analiz 10 (1998), no. 1, 68--87; translation in St. Petersburg Math. J. 10 (1998), no. 1, 53–68
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement